Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Indianapolis, IN

April 5, 20175 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 5, 2017, 7:10 PM EDT for 5 counties in Indiana. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 7:10 PM EDT (23:10 UTC)
Expired
Apr 5, 2017, 7:45 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:18 PM EDTHAIL 1Nashville, INRELAYED VIA LAW ENFORCEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 4:08 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

840 
WUUS53 KIND 052310
SVRIND
INC005-013-081-105-109-052345-
/O.NEW.KIND.SV.W.0043.170405T2310Z-170405T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
710 PM EDT WED APR 5 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Monroe County in south central Indiana...
  Southeastern Morgan County in central Indiana...
  Brown County in south central Indiana...
  Southern Johnson County in central Indiana...
  Northwestern Bartholomew County in central Indiana...

* Until 745 PM EDT.

* At 709 PM EDT, a severe thunderstorm was located near Nashville, 
  or 10 miles east of Bloomington, moving northeast at 50 mph.  At 
  706 PM, trained spotters reported quarter sized hail on State Road 
  46 at the Monroe, Brown county line.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Nashville, Edinburgh, Bargersville, Princes Lakes, Trafalgar,
  Morgantown, Peoga, Mahalasville, Helmsburg, Lake Lemon,
  Beanblossom, Gnaw Bone, Yellowwood Lake, Spearsville, Woodville
  Hills, Elkinsville, Stone Head, Unionville, Story and Taylorsville.

This includes Interstate 65 between mile markers 74 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3923 8652 3953 8620 3940 8595 3935 8595
      3935 8587 3905 8626 3905 8628
TIME...MOT...LOC 2309Z 221DEG 43KT 3919 8634 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/JN
2 follow-up statements
509 
WWUS53 KIND 052326
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
726 PM EDT WED APR 5 2017

INC105-052336-
/O.CAN.KIND.SV.W.0043.000000T0000Z-170405T2345Z/
Monroe IN-
726 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has ! moved out 
of the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and south central Indiana.

LAT...LON 3928 8638 3934 8638 3934 8640 3953 8620
      3940 8595 3935 8595 3935 8587 3918 8609
TIME...MOT...LOC 2326Z 221DEG 43KT 3935 8616 

$$

INC005-013-081-109-052345-
/O.CON.KIND.SV.W.0043.000000T0000Z-170405T2345Z/
Morgan IN-Brown IN-Johnson IN-Bartholomew IN-
726 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN MORGAN...NORTHERN BROWN...SOUTHERN JOHNSON AND
NORTHWESTERN BARTHOLOMEW COUNTIES...

At 726 PM EDT, a severe thunderstorm was located 10 miles north of
Nashville, or 16 miles northwest of Columbus, moving northeast at 50
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Edinburgh, Bargersville, Princes Lakes, Trafalgar, Morgantown, Peoga,
Mahalasville, Spearsville, Helmsburg, Beanblossom and Taylorsville.

This includes Interstate 65 between mile markers 74 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3928 8638 3934 8638 3934 8640 3953 8620
      3940 8595 3935 8595 3935 8587 3918 8609
TIME...MOT...LOC 2326Z 221DEG 43KT 3935 8616 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/JN
582 
WWUS53 KIND 052338
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
738 PM EDT WED APR 5 2017

INC005-013-081-109-052347-
/O.EXP.KIND.SV.W.0043.000000T0000Z-170405T2345Z/
Morgan IN-Brown IN-Johnson IN-Bartholomew IN-
738 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...NORTHERN
BROWN...SOUTHERN JOHNSON AND NORTHWESTERN BARTHOLOMEW COUNTIES WILL
EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and south central Indiana.

LAT...LON 3928 8638 3934 8638 3934 8640 3953 8620
      3940 8595 3935 8595 3935 8587 3918 8609
TIME...MOT...LOC 2337Z 221DEG 43KT 3945 8605 

$$

AW/JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:32 PM EDT, 38 minutes earlier.

Area forecast discussion, Apr 5, 6:32 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
632 PM EDT Wed Apr 5 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 331 PM EDT Wed Apr 5 2017

A low pressure system will bring showers and thunderstorms this
afternoon and evening and then rain and windy conditions for
Thursday. After a dry weekend, another system will bring more rain
chances for early next week. Temperatures will be below normal
Thursday and Friday, then near to above normal temperatures will
prevail.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...

Issued at 331 PM EDT Wed Apr 5 2017

A complex low pressure system across southeast Missouri and
southwest Kentucky will move east this afternoon and bring showers
and thunderstorms to the area. Very warm air is entering the far
southern forecast area where it's already in the lower 70s. Lower
80s were across north central Kentucky. However, dewpoints remain
relatively low even in the warmer air.

Some uncertainty on how far north the warm air will get and even
more uncertainty on how far north the low level moisture
(higher dewpoints) will get. This will play a role on the types of
severe weather possible across the area. Will continue to monitor.

At any rate, showers and thunderstorms will move across the area
for the remainder of the afternoon. Will go likely or higher PoPs
and will use a pre-first period in the text forecast.

Tonight the surface low will move out of the area as an upper
low moves in. The upper system will have good forcing so will go
with likely or higher PoPs all areas at some point during the
night. Some of the heavier rain amounts may develop across the
northern forecast area where good deformation sets up.

Winds will increase late tonight as the pressure gradient
increases and stronger winds aloft move in. By 12Z the northwest
forecast area, and perhaps more, may be seeing some stronger wind
gusts. After collaborating with surrounding offices, decided to
start a wind advisory for the western half of the northern
forecast area at 09Z.

Model blend looks good enough for low temperatures.

&&

.SHORT TERM /Thursday through Friday/...

Issued at 331 PM EDT Wed Apr 5 2017

Models are close enough that the model blend initialization was
accepted for most items.

Rain will be likely across much of the area Thursday morning with
the upper low still in the vicinity. As the low moves off to the
east during the day, chances will diminish from west to east. Will
reflect as such in the PoP forecast.

Strong winds aloft mixing down in cold advection along with a
tight pressure gradient across the forecast area will lead to
windy conditions Thursday. Across the far northern forecast area
wouldn't be surprised to see gusts near 50 mph. Will expand the
wind advisory east at 16Z to cover the remainder of the northern
two-thirds of the area. Will let the advisory run for all areas
until 00Z.

Temperatures across much of the area will have a hard time rising,
so will go closer to a blend of raw model numbers for high
temperatures rather than the warmer MOS numbers.

Chances for precipitation will continue across the eastern 3/4 of
the forecast area Thursday evening with some forcing lingering in
the area. Overnight Thursday night low PoPs will continue across
about the east third.

Temperatures will be cold aloft, and as near surface temperatures
cool during the night some snow will mix in with the rain,
especially northeast. Wouldn't rule out the possibility of a
dusting of snow in the far northeast forecast area, but warm
ground temperatures will work against it.

Dry conditions will then prevail Friday with high pressure moving
in. Temperatures will warm up but still be below average.

&&

.LONG TERM /Friday through Wednesday/...

Issued at 224 PM EDT Wed Apr 5 2017

Enough agreement with longer range models that
the regional blend should be a good forecast
through Wednesday for both temperature and precipitation.

Friday starts with surface high pressure building in
while deep upper low in the eastern Great Lakes begins
lifting northeast. Upshot will be sunnier days starting with
cool temperatures Friday, a frosty Saturday morning, then a
steady warming trend lasting into Monday.

Models slightly different on arrival of next weather systems
precipitation Monday or Monday night but otherwise this system
clears out of here by late Tuesday. This system will not be
nearly as amplified as current trough bringing major weather to
our area into Thursday so lighter showers and perhaps some
thunderstorms are expected.

&&

.AVIATION /Discussion for the 060000Z TAFS/...
Issued at 632 PM EDT Wed Apr 5 2017

Upper vorticity lobe currently moving through southwest Indiana is
progged by short term model guidance to lift off to the northeast
of the terminals by around 060100Z. This should keep the threat
for convective activity in the vicinity of the terminals rather
high until then. Although it appears convective activity will tend
to diminish, shower activity will linger through about 060700Z,
when organized lift diminishes.

Ceilings expected to fall into the 010-015 range from northwest to
southeast this evening as lower level flow backs in response to
surface system pulling off to the east. Potential for some IFR
ceiling later tonight as well, with the best chance in the KLAF
area.

Low confidence in wind forecast this evening at the KIND/KBMG
terminals as surface low is expected to pass near those terminals
over the next several hours. Surface winds should settle into the
290-330 degree range after 060600Z as the low pulls away, with
frequent gusts 25-30 kts by sunrise Thursday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon to 8 PM EDT Thursday for INZ040>042-048-
049-056-057.

Wind Advisory from 5 AM to 8 PM EDT Thursday for INZ021-028>031-
035>039-043>047-054-055.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....Tucek
AVIATION...JAS
Hazardous weather outlook, Apr 5, 5:11 AM EDT, 13 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
511 AM EDT Wed Apr 5 2017

INZ021-028>031-035>049-051>057-060>065-067>072-060915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
511 AM EDT Wed Apr 5 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Severe thunderstorms possible, with the risk increasing from
north to south.

Hazards: Tornadoes. Damaging straight line winds. Large hail.
Lightning. Heavy rain.

Timing: Severe weather possible from this afternoon through early
tonight with the highest chance 5 PM to 10 PM.

Discussion: A complex system composed of a low pressure center, a
warm front, and a cold front will cross Indiana.

 .DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Very windy Thursday. Snow showers possible Thursday night,
but no accumulation expected. Areas of frost Friday night. Chance of
thunderstorms Monday and Tuesday, but it is too early to tell if
storms will be severe.

Discussion: Strong low pressure will dominate Indiana weather into
Thursday night, then give way to high pressure. Another low pressure
system should approach early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 5, 6:08 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             2 SE WASHINGTON         38.64N 87.14W
04/05/2017  E0.25 INCH       DAVIESS            IN   AMATEUR RADIO

&&
Local storm report, Apr 5, 6:12 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FUNNEL CLOUD     2 NW LOOGOOTEE          38.69N 86.94W
04/05/2017                   DAVIESS            IN   TRAINED SPOTTER

            BRIEF FUNNEL CLOUD. REPORT RELAYED BY
            EMERGENCY MANAGER.

&&
Local storm report, Apr 5, 6:23 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             3 S BLOOMFIELD          38.98N 86.94W
04/05/2017  E0.25 INCH       GREENE             IN   TRAINED SPOTTER

&&
Special weather statement, Apr 5, 6:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
646 PM EDT WED APR 5 2017

INZ062-063-052315-
Brown IN-Monroe IN-
646 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND NORTHWESTERN BROWN
COUNTIES UNTIL 715 PM EDT...

At 645 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Bloomington, moving northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bloomington, Ellettsville, Indiana University, Smithville, Helmsburg,
Lake Lemon, Beanblossom, Harrodsburg, Yellowwood Lake, Spearsville,
Monroe Reservoir, Woodville Hills, Unionville, Whitehall and Peoga.

A severe thunderstorm watch remains in effect until 900 PM EDT for
south central and central Indiana.

LAT...LON 3903 8668 3914 8668 3934 8655 3934 8610
      3899 8653 3899 8660
TIME...MOT...LOC 2245Z 219DEG 49KT 3907 8662

AW/JN
Local storm report, Apr 5, 6:54 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
654 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     3 S WHITEHALL           39.12N 86.57W
04/05/2017  E45 MPH          MONROE             IN   TRAINED SPOTTER

&&
Local storm report, Apr 5, 7:09 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
709 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             1 E WOODVIEW HILLS      39.15N 86.37W
04/05/2017  E1.00 INCH       MONROE             IN   AMATEUR RADIO

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:58 AM EDTRiver Flood WarningINDTippecanoe4 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDKnox7 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDGibson, Knox, Posey36 hr
Apr 5, 10:58 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDGreene, Monroe, Owen24 hr
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Greene, Knox8 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDGibson, Knox10 days
Apr 5, 10:58 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White3 days
Apr 5, 12:33 PM EDTSpecial Weather StatementINDParke42 min
Apr 5, 1:07 PM EDTSpecial Weather StatementINDClinton, Montgomery38 min
Apr 5, 1:57 PM EDTSpecial Weather StatementINDTipton48 min
Apr 5, 2:31 PM EDTSpecial Weather StatementINDHancock, Marion14 min
Apr 5, 3:01 PM EDTSpecial Weather StatementINDDelaware44 min
Apr 5, 3:36 PM EDTSpecial Weather StatementINDPutnam24 min
Apr 5, 3:44 PM EDTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more30 hr
Apr 5, 3:46 PM EDTSpecial Weather StatementINDClay29 min
Apr 5, 3:48 PM EDTSpecial Weather StatementINDFountain, Vermillion27 min
Apr 5, 3:59 PM EDTSpecial Weather StatementINDJackson, Jennings16 min
Apr 5, 4:01 PM EDTSpecial Weather StatementINDHendricks, Putnam29 min
Apr 5, 4:11 PM EDTSpecial Weather StatementINDFountain34 min
Apr 5, 4:15 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings30 min
Apr 5, 4:20 PM EDTSpecial Weather StatementINDMontgomery40 min
Apr 5, 4:32 PM EDTSevere Thunderstorm WarningINDDecatur13 min
Apr 5, 4:41 PM EDTSevere Thunderstorm WarningINDDaviess, Knox22 min
Apr 5, 4:41 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings, Rush30 min
Apr 5, 5:22 PM EDTAreal Flood WarningINDDecatur, Jennings, Rush3 hr
Apr 5, 5:26 PM EDTSpecial Weather StatementINDRandolph34 min
Apr 5, 5:33 PM EDTSevere Thunderstorm WarningINDDaviess, Knox27 min
Apr 5, 5:40 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings35 min
Apr 5, 5:58 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin32 min
Apr 5, 6:07 PM EDTTornado WarningINDDaviess, Martin23 min
Apr 5, 6:46 PM EDTSpecial Weather StatementINDMonroe29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.